DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/9961

Title: EMPIRICAL BAYES ESTIMATION OF FUNCTIONALS OF UNKNOWN PROBABILITY-MEASURES
Authors: TIWARI, RC
ZALKIKAR, JN
Issue Date: 1985
Publisher: MARCEL DEKKER INC
Citation: COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 14(12), 2963-2995
URI: http://dx.doi.org/10.1080/03610928508829090
http://dspace.library.iitb.ac.in/xmlui/handle/10054/9961
http://hdl.handle.net/10054/9961
ISSN: 0361-0926
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback